Year 2018, Volume , Issue 23, Pages 48 - 62 2018-06-01

Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces

Arif Mehmood KHATTAK [1] , Zia ULLAH [2] , Fazli AMİN [3] , Saleem ABDULLAH [4] , Shamoona JABEEN [5] , Nasir Ahmad KHATTAK [6] , Zaheer Anjum KHATTAK [7]


In this article, we introduce binary soft pre-separation axioms in binary soft topological space along with several properties of binary soft pre , i = 0; 1; 2, binary soft pre regular, binary soft pre, binary soft pre normal and binary soft  axiom using binary soft points. We also mention some binary soft invariance properties namely binary soft topological property and binary soft hereditary property. We hope that these results will be useful for the future study on binary soft topology to carry out general background for the practical applications and to solve the thorny problems containing doubts in different grounds.

Binary soft topology, binary soft pre-open sets, binary soft pre closed sets, binary soft pre separation axioms
  • [1] A. Acikgöz, N. Tas, Binary Soft Set Theory, Eur. J. of Pure. And Appl. Math., Vol. 9, No. 4, 2016, 452- 463.
  • [2] S. S. Benchalli, G. Patil, On Binary Soft Separation Axioms in Binary Soft Topological Spaces, Global journal and Applied Mathematics,Vol 13,No.9,2017,5393-5412.
  • [3] D. Molodtsov, Soft Set Theory First Results. Comput. Math. Appl., 37, 1999, 9 - 31.
  • [4] D.Molodtsov, V. Y. Leonov and D. V. Kovkov, Soft sets technique and itsApplication, Nechetkie Sistemy i Myagkie Vychisleniya 1 (1), 2006, 8-39.
  • [5] M. Shabir, M. Naz, On Some New Operations in Soft Set Theory, Computers and Math. With Appl., 57, 2011, 1786-1799.
  • [6] S. S. Benchalli, G. Patil, A. S. Dodamani and J. P. Kumar, On Binary Soft Topological Spaces, International Journal of Applied Mathematics 30 (6) (2017), 437-453.
  • [7] A. Kalaichelvi and P.H. Malini, Application of Fuzzy Soft Sets to Investment Decision Making Problem, International Journal of Mathematical Sciences and Applications 1 (3) (2011) 1583-1586.
  • [8] N. Y. Özgür and N. Taş, A Note on “Application of Fuzzy Soft Sets to Investment Decision Making Problem”, Journal of New Theory 7 (2015) 1-10.
  • [9] N. Taş, N. Y. Özgür and P. Demir, An Application of Soft Set and Fuzzy Soft Set Theories to Stock Management, Süleyman Demirel University Journal of Natural and Applied Sciences 21 (2) (2017), 791-196.
  • [10] J. C. R. Alcantud, S. C. Rambaud and M. J. M. Torrecillas, Valuation Fuzzy Soft Sets: A Flexible Fuzzy Soft Set Based Decision Making Procedure for the Valuation of Assets, Symmetry 2017, 9(11), 253; doi:10.3390/sym9110253
  • [11] N. Çağman, S. Enginoğlu, Soft Matrix Theory and its Decision Making, Computers and Mathematics with Applications 59 (2010) 3308-3314.
Primary Language en
Journal Section Research Article
Authors

Author: Arif Mehmood KHATTAK

Author: Zia ULLAH

Author: Fazli AMİN

Author: Saleem ABDULLAH

Author: Shamoona JABEEN

Author: Nasir Ahmad KHATTAK

Author: Zaheer Anjum KHATTAK

Dates

Publication Date : June 1, 2018

Bibtex @research article { jnt432560, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {48 - 62}, doi = {}, title = {Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces}, key = {cite}, author = {KHATTAK, Arif Mehmood and ULLAH, Zia and AMİN, Fazli and ABDULLAH, Saleem and JABEEN, Shamoona and KHATTAK, Nasir Ahmad and KHATTAK, Zaheer Anjum} }
APA KHATTAK, A , ULLAH, Z , AMİN, F , ABDULLAH, S , JABEEN, S , KHATTAK, N , KHATTAK, Z . (2018). Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces. Journal of New Theory , (23) , 48-62 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/37237/432560
MLA KHATTAK, A , ULLAH, Z , AMİN, F , ABDULLAH, S , JABEEN, S , KHATTAK, N , KHATTAK, Z . "Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces". Journal of New Theory (2018 ): 48-62 <https://dergipark.org.tr/en/pub/jnt/issue/37237/432560>
Chicago KHATTAK, A , ULLAH, Z , AMİN, F , ABDULLAH, S , JABEEN, S , KHATTAK, N , KHATTAK, Z . "Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces". Journal of New Theory (2018 ): 48-62
RIS TY - JOUR T1 - Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces AU - Arif Mehmood KHATTAK , Zia ULLAH , Fazli AMİN , Saleem ABDULLAH , Shamoona JABEEN , Nasir Ahmad KHATTAK , Zaheer Anjum KHATTAK Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 48 EP - 62 VL - IS - 23 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces %A Arif Mehmood KHATTAK , Zia ULLAH , Fazli AMİN , Saleem ABDULLAH , Shamoona JABEEN , Nasir Ahmad KHATTAK , Zaheer Anjum KHATTAK %T Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 23 %R %U
ISNAD KHATTAK, Arif Mehmood , ULLAH, Zia , AMİN, Fazli , ABDULLAH, Saleem , JABEEN, Shamoona , KHATTAK, Nasir Ahmad , KHATTAK, Zaheer Anjum . "Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces". Journal of New Theory / 23 (June 2018): 48-62 .
AMA KHATTAK A , ULLAH Z , AMİN F , ABDULLAH S , JABEEN S , KHATTAK N , KHATTAK Z . Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces. JNT. 2018; (23): 48-62.
Vancouver KHATTAK A , ULLAH Z , AMİN F , ABDULLAH S , JABEEN S , KHATTAK N , KHATTAK Z . Soft Sub Spaces and Soft b-Separation Axioms in Binary Soft Topological Spaces. Journal of New Theory. 2018; (23): 62-48.